# SDR SCNA20250415113

- Difficulty date: February 24, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,295 hours, 34,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT HOR. STAB. MIDDLE BUSHING OUTER COATING DETERIORATED.  UNABLE TO CONFIRM IF BUSHING IS SHRRINK FIT OR FORCEMATE P/N CANNOT BEE CONFIRMED PER ENG RESPOSE STEP 1.   BUSHING MIGRATED SEALANT WAS BROKEN AROUND ENTIRE CIRCUMFRANCE. NO OTHRER DAMAGE FOUND DUING GVI PE SRM 51-10-04-0G-0 REV 23 ENG RESPONSE STEP 2B.  REMOVED 2EA AFFECTEED BUSHING ONTO LH HORIZ STAB REAR SPAR UPPER LUG IAW EAER #10, EA 737-5510-72 B0423 REEV. P1 AND STEP 2 AND SB 737-55-1074 FIG. 7 AND FIG. 9 PART , STEP 1.   PERFORMED CLEANING ON UPPER LLUG BOR AND LUG FWD FACE AND LUG AFT FACE AT HORIZONTAL STAB L/H REAR SPAR IAW EA #737-5510-72-B0423 REV. P1 STEP 2 AND BOEING SB 737-55-1074 PART A. STEP 2 AND 3.
